# SDR A6WA200840366

- Difficulty date: April 28, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,958 hours, 11,750 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 07004H2162
- Condition: Cracked
- Location: Cockpit
- Part time: 2,601 hours, 2,537 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS WINDSHIELD SHATTERED (OUTER PANE) ON CLIMBOUT AT 9000 FT COMPLIED WITH QRH AND LANDED WITHOUT INCIDENT IN RDU. REMOVED AND REPLACED FIRST OFFICER`S WINDSHIELD IAW 56-11-01, OPS CHECK GOOD, LEAK CHECK GOOD. (A)
